New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password? Need Help?  
Sore Breasts and Clomid
10 posts on this thread and the last post was on September 6th, 2007 1:29 PM by hopefulljules
Dingbat - September 5th, 2007 2:19 PM

I just finished my first round of Clomid and ovulated this weekend!
Im so excited about that! Hopefully we got pregnant this go around.
Its about 2 days since I ovulated and my breasts are really sore.
Anyone else have this side effect from Clomid?
Anyone believe that your breasts can be sore soon after conception?
Man this waiting game is hard!


hopefulljules - September 5th, 2007 2:22 PM

Hi! I finished my first round on aug 18 and have had sore bb since then. I never did show a +opk though, so I don't really know why mine hurt. I know that it can't be from O since I didn't O, so I guess that it is just a side effect of the Clomid! Let me know how things work out for you!


Dingbat - September 5th, 2007 2:29 PM

Im sorry you didnt O this month.
Its so frustrating isnt it?
Like people just do this thing naturally and dont give it a second thought and Im sure you are like me and think about it day and night! Arrgghh!
My bb didnt hurt until yesterday and I finished my Clomid on Aug 23...I guess its just a side effect.
Its so weird tho- every little thing that happens to your body when you are ttc seems significant doesnt it?


hopefulljules - September 5th, 2007 2:31 PM

It does! And most of the time it's really nothing. I keep telling myself that it's a side effect of the Clomid, but I really can't help but think that maybe just maybe there is a chance!


hopefulljules - September 5th, 2007 2:39 PM

I forgot to tell you that I have also been having pains in my lower abdomin area, and I don't really know what that's about. It's not cramps like dh assures me ( I know the difference!) but still it's very more sore than crampy. Have you experianced anything like that, or heard of it even?


DaisyClara - September 5th, 2007 3:48 PM

Hi girls, I am on my 4th cycle of clomid. On my first I had crazy sore BB starting the day after O and lasted until AF showed up. I think I might have had a chemical pregnancy or an early miscarraige since my Progesterone was 40 on cd 22. The next two months on clomid I had hardly any BB pain. Now I am on cycle day19, O'd on cd 15 and my BB are starting to get sore. I am confused but am hoping it is a good sign. We did our first IUI this month. Also I've heard that clomid can have an effect of OPK so it's possible that you did O. I too have had odd twinges on my left side abdomen. I don't know if that is the clomid or not but I can't help but be hopefull. I'll keep my fingers crossed for you.


RHolley - September 5th, 2007 4:45 PM

Hi all! I just finished my 3rd round of clomid and had very sore bb for several days afterwards. I remember the same thing happened the 2nd round. Today is 5 dpo for me, can't test until Spet. 17, I hate the 2ww. I have been having the lower abdominal pains as well and I have been constantly hungry. It must be all the work my body is doing. I haven't gotten any nausea yet, so it must all be side effects from all the hormones.


hopefulljules - September 5th, 2007 8:12 PM

Hi again! I really am beggining to wonder if I could possibly be pregnant. I don't know though, because of the whole - OPK, but if I did O and didn't know it, there is still a chance that I could be. I am now on cd 27 and I don't know when I can test, because this is my first cycle. I am not only having the REALLY sore bb and lower abdomen pain, but I really have honestly had to pee a lot more. I told myself it was in my head at first, but there is no denying that I pee a lot more, and not just a little when I go, I really pee (TMI I know) but I don't know what to think anymore!


hopefulljules - September 5th, 2007 8:17 PM

Hey another thing maybe you guys can help with. I have a lot of egcm but today it was a red tint. I know that it's not af, but I wonder what that is about, and its not when I wipe, it's mixed in the cm and I don't understand that either!


RHolley - September 6th, 2007 10:34 AM

Hopefulljules: i usually test on CD 31, but that is because I have to wait 2 1/2 weeks after I get my hcg trigger shot to test or it could come up with a false +. The red CM could be from implanation. My dr. told me that alot of pg women have implantion bleeding when the fertilized egg attaches to the uterus (6-10 DPO). It should go away with a day or so. Good Luck on testing!


hopefulljules - September 6th, 2007 1:29 PM

Well the red cm is turning out to be af, and I am ok with that. Last af was on aug 10 and so that means that af is on time, and I was sure that I was going to need meds to get af started, so this is almost as good as a bfp to me! The clomid didn't work last round so af coming on her own might mean that the clomid will help me o this cycle! Hurray!


Message:


Please login or register to post on this thread.
Ask a Question